Log In Sign Up

Anyone experience this?


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 2nd, 2011, 09:22 PM
Member
Join Date: Jun 2011
Location: Kansas
Posts: 10
I had a c-section June 24, 2010 with my son. Two weeks after, upon my GYNO'S recommendation, I received the DEPO shot. On September 21, 2010, I had my follow-up shot(2nd dosage). Upon doing so, I began to experience terrible side-effects. Weight-gain, moodiness and even depression. I knew it was attributed to the shot, so I decided not to get a 3rd dosage. My GYNO told me that the shot is effective for up to 3 months after receiving it. She gave me an estimated date as to when I would get my "period" back. She estimated around the beginning to middle of January. If not, then I would need to schedule an appt. I never did due to the hospital switching over.I waited and waited..and nothing. I began having new side-effects(after being off the shot for several months..with no period). Every time I had a bowel movement, I began having excruiating pain and a tremendous amount of blood in my stool.

I made an appt. with my mom's doctor(a family physician) and she told me it was completely normal especially for women who just have had babies. The conclusion left me without an answer and several more months of bleeding and pain. Eventually it cleared up, but all in all it lasted 5-6 months. Horrible!

Near the beginning of April...I began what I thought was FINALLY my period. However, it was endless. It lasted almost 3 weeks and was incredibly heavy and intense. I felt that something was terribly wrong. After going through this, it eventually subsided and since then..I've had nothing.

My boyfriend and I have had sex, but always with caution(double-protection). I know 100% i am not pregnant, but I cant seem to find an answer. Has anyone gone through anything similar? Could the cause be from my c-section..or could it be from the shot?
__________________
Braiden Aaron(June 24, 2010; 9:04 a.m. 5 lbs. 8.2 oz, 17 inches)
Reply With Quote
  #2  
June 3rd, 2011, 08:00 AM
geogeek's Avatar Marsi's Mommy
Join Date: May 2009
Location: In yonder mountains
Posts: 9,340
Oh honey...I had this for sure!!! I was not as smart as you to stop. I was falsely diagnosed with Ulcerative Colitis. It took me almost a year to feel somewhat "normal" and my periods were out of whack for a good 2 years. I am so sorry that you have to go through this experience. You may need provera or something to kick start your cycles. It made my progesterone and estrogen go completely out of whack. You may want to ask for hormone blood work. ((hugs))
__________________


Thank you *kiliki* for my beautiful siggy!

Reply With Quote
  #3  
June 3rd, 2011, 09:18 PM
Member
Join Date: Jun 2011
Location: Kansas
Posts: 10
*hugs* Thank you! Did they give you any certain medicine?
__________________
Braiden Aaron(June 24, 2010; 9:04 a.m. 5 lbs. 8.2 oz, 17 inches)
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 05:30 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0